A Caltech Library Service

An Alternative Proof of a Radon-Nikodym Theorem for Lattice Homomorphisms

Huijsmans, C. B. and Luxemburg, W. A. J. (1992) An Alternative Proof of a Radon-Nikodym Theorem for Lattice Homomorphisms. In: Positive Operators and Semigroups on Banach Lattices. Springer Netherlands , Dordrecht, pp. 67-71. ISBN 9789048142057.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We give a new proof of the Luxemburg-Schep theorem for lattice homomorphisms.

Item Type:Book Section
Related URLs:
URLURL TypeDescription ItemJournal Article
Additional Information:© Kluwer Academic Publishers 1992. (Received: 27 April 1992)
Subject Keywords:Radon-Nikodym type theorem, lattice homomorphism, vector lattice
Classification Code:Mathematics Subject Classifications (1991): 46A40, 47B60
Record Number:CaltechAUTHORS:20200515-115519213
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:103236
Deposited By: George Porter
Deposited On:15 May 2020 19:43
Last Modified:16 Nov 2021 18:19

Repository Staff Only: item control page